Corrections to : “Metaplectic forms”
Publications Mathématiques de l'IHÉS, Volume 62 (1985), p. 203
@article{PMIHES_1985__62__203_0,
     author = {Kazhdan, David A. and Patterson, S. J.},
     title = {Corrections to : ``Metaplectic forms''},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {62},
     year = {1985},
     pages = {203-203},
     zbl = {0578.10034},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1985__62__203_0}
}
Kazhdan, David A.; Patterson, S. J. Corrections to : “Metaplectic forms”. Publications Mathématiques de l'IHÉS, Volume 62 (1985) p. 203. http://www.numdam.org/item/PMIHES_1985__62__203_0/